# SDR CA080711008

- Difficulty date: July 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,948 hours
- Engine: Ge CF343A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: AE87996E
- Condition: Disconnected
- Location: Nr 2 Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD A NORMAL LANDING ON ARRIVAL IN IND, HOWEVER WHILE ATTEMPTING TO TAXI OFF THE RUNWAY, EXCESSIVE POWER WAS REQUIRED TO TAXI.  IT WAS SUSPECTED THAT NR 2 BRAKE ASSEMBLY HAD SEIZED AS SMOKE COMING FROM THE NR 2 BRAKE. CONTRACT MX INVESTIGATED THE ACFT AND THE QUICK DISCONNECT HYDRALIC LINE TO THE NR 2 BRAKE OFF. THE QUICK DISCONNECT WAS RESECURED AND THE BRAKES WERE FUNCTION CHECKED SERVICEABLE. THERE HAS BEEN NO FURTHER OCCURANCES TO DATE. IT IS SUSPECTED THAT THE QUICK DISCONNECT CONNECTOR MAY HAVE BACKED OFF CAUSING THE DRAGGING BRAKE CONDITION.
